# SDR WX0A2020081073550

- Difficulty date: August 9, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 42,405 hours, 29,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (11WL) FAILED EPSU SYSTEM TEST / REMOVED AND REPLACED EPSU BATTERY IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD"
